Ostatnia aktualizacja:
October 14. 2017 17:16:53
Strona główna > Publikacje

Publikacje

Publikacje naukowe (PUBLICATIONS):

Artykuły opublikowane po roku 1995
(PAPERS published after 1995)

K. Matczak, A. Mućka, A. Romanowska, Duality for dyadic intervals, International Journal of Algebra and  Computation

K. Matczak, A. Mućka, A. Romanowska, Duality for dyadic triangles, International Journal of Algebra and  Computation

• A. Romanowska, J. D. H. Smith, Duality for quasilattices and Galois connections, Fundamenta Informaticae 

•  A. Romanowska, J. D. H. Smith, Diagrammatic duality, special volume of Outstanding Contributions to Logic, dedicated to Don Pigozzi on the occasion of his 80th birthday

•  J. Harding, A. Romanowska, Varieties of Birkhoff systems, Part I, Order 34 (2017), 45-68

•  J. Harding, A. Romanowska, Varieties of Birkhoff systems, Part II, Order 34 2017), 69-89

A. Mućka, A. Romanowska, Duality for quasipolytopes, Journ. of the Australian Math. Society, 101 (2016), 95-117

•  A. Romanowska, J. D. H. Smith, On Hopf algebras in entropic Jonsson-Tarski varieties, Bull. Korean Math. Soc. 52 (2015), 1587-1606

•  G. Czedli, M. Maroti, A. Romanowska, A dyadic view of rational convex sets, Comment. Math. Univ. Carolin. 55 (2014), 159-173  

•  K. Adaricheva, A. Romanowska, J. D. H. Smith, The algebra of mode homomorphisms, Central European Journal of Mathematics 12 (2014), 1265-1277

•  K. Matczak, A. Romanowska, Some regular quasivarieties of commutative binary modes, Comment. Math.  Univ. Carolin. 55 (2014), 471-484.

•  G. Czedli, A. Romanowska, Generalized convexity and closure conditions, International Journal of Algebra and  Computation 23 (2013), 1805—1835.

•  A. Romanowska, Notes on some generalized convex sets, Scientiae Mathematicae Japonicae 76 (2013), 273—280.

•  A. Mućka, A. Romanowska, J. D. H. Smith, Many-sorted and single-sorted algebras Algebra Universalis 69 (2013), 171—190.

•  G. Czedli, A. Romanowska, An algebraic closure for barycentric algebras and convex sets, Algebra Universalis 68 (2012), 111—143.

•  A.  Pilitowska, A.  Romanowska, Embedding modes into semimodules III,  Demonstratio Mathematica 44(4) (2011), 789—798.

•  A. Romanowska , M. Stronkowski, A.  Zamojska-Dzienio, Embedding sums of cancellative modes into functorial sums, Demonstratio Mathematica 44(3) (2011), 557—569. 


•  A.  Pilitowska, A. Romanowska, Embedding modes into semimodules I,  Demonstratio Mathematica 44(3) (2011), 523—534.


•  A.  Pilitowska, A.  Romanowska, Embedding modes into semimodules II,  Demonstratio Mathematica 44(4) (2011), 779—788.


•  B.  Jabłoński, A.  Romanowska, On mode reducts of semimodules,  International Journal of Algebra and  Computation 21 (2011), 485-504.  http://dx.doi.org/10.1142/S0218196711006303

•  K. Matczak, A. Romanowska, J. D. H. Smith, Dyadic polygons, International Journal of Algebra and Computation 21 (2011), 387—408. http://dx.doi.org/10.1142/S0218196711006248

•  A. Pilitowska, A. Romanowska, D. Stanovsky,  Varietes of differential modes embeddable into semimodules, International Journal of Algebra and Computation, 19 (2009), 669 -- 680.

•  A.  Romanowska,  J. D. H.  Smith,  Barycentric algebra and gene expression, Fuzzy Logic and Applications (Palermo, 2009), Lecture Notes in Artificial Intelligence 5571, pp. 20 -- 27.

•  A.  Romanowska, P.  Ślusarski, J. D. H.  Smith,  Duality for convex polytopes, Journal of Australian  Mathematical Society 86 (2009), 399—412. 

•  A.  Kravchenko, A. Pilitowska, A. Romanowska, D. Stanovsky,  Differential modes, International Journal of Algebra and Computation 18 (2008), 567 – 588  http://www.worldscinet.com/ijac/18/1803/S02181967081803.html

•  A.  Romanowska, J. D. H. Smith, E.  Orłowska,  Abstract barycentric algebras, Fundamenta Informaticae 81 (2007), 257 -- 273.

•  G.  Bińczak, A.  Romanowska, J. D. H.  Smith,   Poset extensions, convex sets, and

 semilattice  presentations, Discrete Mathematics 307 (2007), 1 -- 11 (available online at www.sciencedirect.com). 

 

•  Yu. M.  Movsisyan, A.  Romanowska, J. D. H.  Smith,   Superproducts, hyperidentities, and algebraic structures of logic programming,  Journal of Combinatorial Mathematics and Combinatorial Computing 58  (2006), 101 -- 111.

 

•  A. B.  Romanowska, J. D. H.  Smith,  Duality for central piques, Quasigroups and Related Systems, 14 (2006), 81 -- 89.

 

•  A.  Romanowska,  Semi-affine modes and modals, Scientiae Mathematicae Japonicae 61 (2005), 159 -- 194.

 

•  K.  Matczak, A.  Romanowska,  Irregular Quasivarieties of commutative binary modes,

International Journal of Algebra and Computation 15 (2005), 699 -- 15.

•  A.  Romanowska,  A.  Zamojska-Dzienio,  Embedding sums of cancellative modes into semimodules, Czechoslovak Math. J. 47 (2005), 975 -- 991.

•  K.  Matczak, A.  Romanowska,  Quasivarieties of cancellative commutative binary modes, Studia Logica 78 (2004), 321--335 . (http://dx.doi.org/10.1007/s11225-005-1335-6 )

•  K. J. Pszczoła,  A. B.  Romanowska,  J. D. H.  Smith,  Duality for quadrilaterals, Contributions to General Algebra 14 (2004), 127 -- 134.

•  K. J.  Pszczoła,  A. B.  Romanowska,  J. D. H.  Smith,  Duality for some free modes, Discuss. Math. General Algebra and Applications 23 (2003), 45 -- 62.

•  A.  Romanowska ,  Algebraic language in the theory of harmony, Tatra Mt. Math. Publ. 23(2001), 1--11.

•  A.  Romanowska,  J. D. H.  Smith,  Embedding sums of cancellative modes into functorial sums of affine spaces, in Unsolved Problems on Mathematics for the 21st Century, A Tribute to Kiyoshi Iseki's 80th Birthday (J. M. Abe and S. Tanaka, eds.), IDS Press, 2001 , pp. 127—139.

•  A.  Romanowska,  A.  Zamojska-Dzienio,  Embedding semilattice sums of cancellative modes into semimodules, Contributions to General Algebra 13(2001), 295--303.

•  A.  Romanowska,  Notes on sums of algebras, subdirect products and subdirectly irreducible algebras, Algebra Universalis 46(2001), 321--341.

•  A.  Romanowska,  Barycentric algebras, in General Algebra and Applications (K. Denecke and H. J. Vogel, eds.), Shaker Verlag, 2000, pp. 167--181.

•  A.   Romanowska,  On reductive and distributive algebras.Comment. Math. Univ. Carolin. 40 (1999), no. 4, 617--629.

•  A.  Romanowska,  S.  Traina,  Algebraic quasi-orders and sums of algebras. In: Modes, modals, related structures and applications (Warsaw, 1997). Discuss. Math. Algebra Stochastic Methods 19 (1999), no. 1, 239--263.

•  A.  Romanowska,  Sums of algebras, subdirect products and subdirectly irreducible algebras. Contributions to General Algebra, 11 (Olomouc Karlovice, 1998), 181--190, Heyn, Klagenfurt, 1999.

•  A.  Pilitowska, A. Romanowska,  Reductive modes. Period. Math. Hungar. 36 (1998), no. 1, 67--78.

•  A.  Romanowska,  From dissemilattices to snack algebras. Fund. Inform. 31 (1997), no. 1, 65--77.  

•  A.  B. Romanowska,  J. D. H. Smith,  Duality for semilattice representations. J. Pure Appl. Algebra 115 (1997), no. 3, 289--308.

•  A.  Pilitowska, A.  Romanowska, B.  Roszkowska-Lech,  Products of mode varieties and algebras of subalgebras. Math. Slovaca 46 (1996), no. 5, 497--514.

•  C.  Bergman,  A.  Romanowska,  Subquasivarieties of regularized varieties. Algebra Universalis 36 (1996), no. 4, 536--563.

•  A.  B. Romanowska,  J. D. H.  Smith,  Semilattice-based dualities. Special issue on Priestley duality. Studia Logica 56 (1996), no. 1-2, 225--261.

 

Artykuły opublikowane przed rokiem 1995

(PAPERS published before 1995)

•  A.  Romanowska,  Algebraic structure of the tone system. Demonstratio Math. 7 (1974), 525--542.

•  A.  Romanowska,  Some equational classes of distributive p-algebras. Proceedings of the Lattice Theory Conference (Ulm, 1975), pp. 155--161. Univ. Ulm, Ulm, 1975.

•  A.  Romanowska,  On some equational classes of distributive double p-algebras. Demonstratio Math. 9 (1976), no. 4, 593--607.

•  A.  Romanowska,  R.  Freese, Subdirectly irreducible modular double p-algebras. Houston J. Math. 3 (1977), no. 1, 109--112.

•  A.  Romanowska,  On free algebras in some equational classes defined by regular equations. Demonstratio Math. 11 (1978), no. 4, 1131--1137 .

•  R.  McKenzie,  A.  Romanowska,  Varieties of .-distributive bisemilattices. Contributions to general algebra (Proc. Klagenfurt Conf., Klagenfurt, 1978), pp. 213--218, Heyn, Klagenfurt, 1979.

•  A.  Romanowska,  On some algebras connected with the theory of harmony. Colloq. Math. 41 (1979), no. 2, 181--185.

•  A.  Romanowska,  On bisemilattices with one distributive law. Algebra Universalis 10 (1980), no. 1, 36--47.

•  A.  Romanowska,  Free bisemilattices with one distributive law. Demonstratio Math. 13 (1980), no. 2, 565--572.

•  A.  Romanowska,  Subdirectly irreducible . -distributive bisemilattices. I. Demonstratio Math. 13 (1980), no. 3, 767--785.

•  A.  Romanowska,  T.  Traczyk,  On commutative BCK-algebras. Math. Japon. 25 (1980), no. 5, 567--583.

•  A.  Romanowska,  Subdirectly irreducible pseudocomplemented De Morgan algebras. Algebra Universalis 12 (1981), no. 1, 70--75.

•  A. B.  Romanowska,  J. D. H. Smith,  Bisemilattices of subsemilattices. J. Algebra 70 (1981), no. 1, 78--88.

•  A.  Romanowska,  T.  Traczyk, On the structure of commutative BCK-chains. Math. Japon. 26 (1981), no. 4, 433--442.

•  A.  Romanowska,  T.  Traczyk,  Commutative BCK-algebras. Subdirectly irreducible algebras and varieties. Math. Japon. 27 (1982), no. 1, 35--48.

•  A.  Romanowska,  On distributivity of bisemilattices with one distributive law. Universal algebra (Esztergom, 1977), pp. 653--661, Colloq. Math. Soc. Janos Bolyai, 29,North-Holland, Amsterdam-New York, 1982.

•  F.  Pastijn,  A.  Romanowska,  Idempotent distributive semirings. I. Acta Sci. Math. (Szeged) 44 (1982), no. 3-4, 239--253 (1983).

•  A.  Romanowska,  Idempotent distributive semirings with a semilattice reduct. Math. Japon. 27 (1982), no. 4, 483--493.

•  A.  Romanowska,  Free idempotent distributive semirings with a semilattice reduct. Math. Japon. 27 (1982), no. 4, 467--481.

•  J.  Dudek, A.  Romanowska,  Bisemilattices with four essentially binary polynomials. Contributions to lattice theory (Szeged, 1980), 337--360, Colloq. Math. Soc. Janos Bolyai, 33, North-Holland, Amsterdam-New York, 1983.

•  A.  Romanowska,  Algebras of functions from partially ordered sets into distributive lattices. Universal algebra and lattice theory (Puebla, 1982), 245--256, Lecture Notes in Math., 1004, Springer, Berlin-New York, 1983.

•  A.  Romanowska, Building bisemilattices from lattices and semilattices. Contributions to General Algebra, 2 (Klagenfurt, 1982), 343--358, Holder-Pichler-Tempsky, Vienna, 1983.

•  A.  Romanowska,  T. Traczyk,  Simple commutative BCK-chains. Math. Japon. 29 (1984), no. 2, 171--181.

•  A.  Romanowska,  On some constructions of bisemilattices. Demonstratio Math. 17 (1984), no. 4, 1011--1021.

•  A.  B. Romanowska,  J. D. H. Smith,  Distributive lattices, generalisations, and related nonassociative structures. Houston J. Math. 11 (1985), no. 3, 367--383.

•  A.  Romanowska,  Commutative BCK-chains with one generator. Math. Japon. 30 (1985), no. 5, 663--670.

•  M.  Palasinski,  A.  Romanowska,  Varieties of commutative BCK-algebras not generated by their finite members. Demonstratio Math. 18 (1985), no. 2, 499--508.

•  A.  Romanowska,  Constructing and reconstructing of algebras. Demonstratio Math. 18 (1985), no. 1, 209--230.

•  A. B.  Romanowska,  J. D. H.  Smith, From affine to projective geometry via convexity. Universal algebra and lattice theory (Charleston, S.C., 1984), 255--269, Lecture Notes in Math., 1149, Springer, Berlin-New York, 1985.

•  A.  Romanowska,  On regular and regularized varieties. Algebra Universalis 23 (1986), no. 3, 215--241.

•  A.  Romanowska,  Some varieties of algebras defined by externally compatible identities. Demonstratio Math. 20 (1987), no. 1-2, 109--119 (1988).

•  A.  Romanowska,  B. Roszkowska,  On some groupoid modes. Demonstratio Math. 20 (1987), no. 1-2, 277--290.

•  A.  Romanowska,  On some representations of groupoid modes satisfying the reduction law. Demonstratio Math. 21 (1988), no. 4, 943--960 (1989).

•  A.  Romanowska,  B.  Roszkowska,  Representations of n-cyclic groupoids. Algebra Universalis 26 (1989), no. 1, 7--15.

•  A.  B.  Romanowska,  J. D. H. Smith,  Support functions and ordinal products. Geom. Dedicata 30 (1989), no. 3, 281--296.

•  A.  Romanowska,  J. D. H. Smith,  On the structure of subalgebra systems of idempotent entropic algebras. J. Algebra 120 (1989), no. 2, 263--283.

•  A. B. Romanowska,  J. D. H.  Smith,  Subalgebra systems of idempotent entropic algebras. J. Algebra 120 (1989), no. 2, 247--262.

•  A.  Romanowska, A. Trakul,  On the structure of some bilattices. Universal and applied algebra (Turawa, 1988), 235--253, World Sci. Publishing, Teaneck, NJ, 1989.

•  A.  B.  Romanowska,  J. D. H.  Smith,  Communicating processes and entropic algebras. Fund. Inform. 13 (1990), no. 3, 263--274.

•  A. B. Romanowska,  J. D. H.  Smith,  On the structure of barycentric algebras. Houston J. Math. 16 (1990), no. 3, 431--448.

•  A. B.  Romanowska,  J. D. H. Smith,  On the structure of semilattice sums. Czechoslovak Math. J. 41(116) (1991), no. 1, 24--43.

•  A.  Knoebel,  A.  Romanowska,  Distributive multisemilattices. Dissertationes Math. (Rozprawy Mat.) 309 (1991), 42 pp.

•   G.  Gierz,  A.  Romanowska,  Duality for distributive bisemilattices. J. Austral. Math. Soc. Ser. A 51 (1991), no. 2, 247--275.

•  A. B.  Romanowska,  J. D. H. Smith,  Differential groupoids. Contributions to general algebra, 7 (Vienna, 1990), 283--290, Holder-Pichler-Tempsky, Vienna, 1991.

•  A.  Romanowska,  An introduction to the theory of modes and modals. Proceedings of the International Conference on Algebra, Part 3 (Novosibirsk, 1989), 241--262, Contemp. Math., 131, Part 3, Amer. Math. Soc., Providence, RI, 1992.

•  J.  Płonka,  A.  Romanowska,  Semilattice sums. Universal algebra and quasigroup theory (Jadwisin, 1989), 123--158, Res. Exp. Math., 19, Heldermann, Berlin, 1992.

 •  A.  Romanowska, Mal’cev modes, affine spaces and barycentric algebras. Universal algebra and quasigroup theory (Jadwisin, 1989), 173--194, Res. Exp. Math., 19, Heldermann, Berlin, 1992.

•  A.  B. Romanowska,  J. D. H. Smith,  Separable modes. Algebra Universalis 30 (1993), no. 1, 61--71.

•  A.  Romanowska,  Dissemilattices with multiplicative reducts chains. Dedicated to T. Traczyk on the occasion of his 70th birthday. Demonstratio Math. 27 (1994), no. 3-4, 843--857.

 •  A.  Pilitowska,  A.  Romanowska,  J. D. H. Smith,  Affine spaces and algebras of subalgebras. Algebra Universalis 34 (1995), no. 4, 527--540.

•  A.  Romanowska,  Subdirectly irreducible meet-distributive bisemilattices. II. Discuss. Math. Algebra Stochastic Methods 15 (1995), no. 1, 145--161.

 

Książki (BOOKS)

Romanowska, A. B.; Smith, J. D. H. Modal theory: an algebraic approach to order, geometry, and convexity. R & E Research and Exposition in Mathematics, 9. Heldermann Verlag, Berlin, 1985. xii+158 pp. ISBN: 3-88538-209-1. [08-02 (06A12 20N15)]

Errata: http://www.math.iastate.edu/jdhsmith/math/MTerrata.pdf

Smith, Jonathan D. H.; Romanowska, Anna B. Post-modern algebra. Pure and Applied Mathematics. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1999. xii+370 pp. ISBN: 0-471-12738-8 .[00A05 (08-01 18-01 20-01)]

Errata: http://www.math.iastate.edu/jdhsmith/math/PMArrata.pdf

Romanowska, Anna B., Smith Jonathan, D. H., Modes, World Scientific, Singapore, 2002, ix+623 pp. ISBN: 981-02-4942-X

Errata: http://www.math.iastate.edu/jdhsmith/math/MODErata.pdf

Section 5.1 Algebraic language and harmony in the monograph: J. Haluška, The Mathematical Theory of Tone System, Marcel Dekker, Inc., Ister Science Ltd., New York, Basel, Bratislava, 2003, pp. 75-86.

Praca redakcyjna (EDITORIAL WORK)

Demonstratio Math. Vol XXIV , No 1-2, (1991) (Papers from the Conference on Universal Algebra, Quasigroups and Related Systems, Jadwisin, 1989). Edited by A. Romanowska and Z. Lonc.

Demonstratio Math. Vol. XXVII , No 3-4, (1994) (Volume dedicated to Professor Tadeusz Traczyk). Edited by A. Romanowska.

Universal algebra and quasigroup theory. Papers from the Conference on Universal Algebra, Quasigroups and Related Systems held in Jadwisin, May 23--28, 1989. Edited by A. Romanowska and J. D. H. Smith. Research and Exposition in Mathematics, 19. Heldermann Verlag, Berlin, 1992. viii+239 pp. ISBN: 3-88538-219-9 [08-06 (00B25 20-06)]

Modes, modals, related structures and applications. Papers from the meeting held in Warsaw, March 10--21, 1997. Edited by K. Glazek, A. Romanowska and J. D. H. Smith. Discuss. Math. Algebra Stochastic Methods {19} (1999), no. 1. Technical University Press, Zielona Gora, 1999. pp. 1--263. [00B25 (08-06)]

Provinces of logic determined. Essays in the memory of Alfred Tarski. Part I, II, III.

Edited by Zofia Adamowicz, Sergei Artemov, Damian Niwiński, Ewa Orłowska, Anna Romanowska and Jan Woleński, Ann. Pure Appl. Logic 126 (2004), no. 1 – 3,  pp. v-viii and 1 – 348.

 

Provinces of logic determined. Essays in the memory of Alfred Tarski. Part IV, V, VI.

Edited by Zofia Adamowicz, Sergei Artemov, Damian Niwiński, Ewa Orłowska, Anna Romanowska and Jan Woleński, Ann. Pure Appl. Logic 127 (2004), no. 1 – 3,  pp. v-viii and 1 – 360.